# SDR SWAA2023100495871

- Difficulty date: August 31, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT L/H TRANSITION ANGLE AT STA. 500C-500I LBL 24 HAS CORROSION AT NUMEROUS NUT PLATE HOLES. (MARKED)<[01] CORROSION AT FASTENER HOLE AT BS 500E+10 OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] DAMAGE REMOVED AND REPAIRED ON NR#TTG8Q00N5VML PER SRM 53-00-52-2R-5;[03] C/W INSP .DAMAGE REMOVED AND REPAIRED ON NR#TTG8Q00N5VML PER SRM 53-00-52-2R-5;[04] DAMAGE REMOVED AND REPAIRED ON TTG8Q00N5VML PER SRM 53-00-53-2R-5.
